MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING (UC) RIGHT 14 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING (UC) RIGHT 14 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Positioning Failure (1158); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that an articular surface would not seat in the tibial tray.There is no additional information available.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10 visual examination of the returned device found signs of use (nicked and gouged) and the dovetail feature is flared and compressed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in persona the personalized knee surgical technique (97-5026-001-00, rev 13) pg.44-45.The root cause is attributed to use error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING (UC) RIGHT 14 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15159795
Report Number3007963827-2022-00195
Device Sequence Number5862777
Product Code MBH
UDI-Device Identifier00889024642591
UDI-Public(01)00889024642591(17)280430(10)64757731
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42521200514
Device Lot Number64757731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale
Patient Weight104 KG